... I usually take my Viibryd in the morning with plenty of food but lately I have had a messed upschedule and end up taking it closer to bed time still with food. The issue I am having is these restless leg and arm syndrome symptoms. I feel like I have to flail my limbs around to get any relief. Hot baths and pacing do not work. Neither does stretching or massage. It keeps me up all night and frustrates me to the point of tears. Anyone else have a similar experience???
I didn't have RLS while on it but have a question for you that may or may not have to do w the effectiveness of your body absorbing the important components of Viibryd. Why are you taking it with food when this cuts the potency directly in half by 50 percent?
I started Viibryd a week ago (still on 10mg, starting 20mg tomorrow) and have experienced some restless leg symptoms. If I do some really good stretching or yoga before bed it not nearly as bothersome. That being said, I have to do at least 20 minutes of stretching. I can't just do a quick stretch and be ok.
Sarah - I am on day 13 of Viibryd (20mg) and have extreme rlg. It is obnoxious and continual. I have not slept a full night in a week. I also have sore hips, but I just got over a fever (not sure what that was from) so the soreness may be a result of that. Also, is anyone else feeling irritated? I can't tell if it's from the meds or not sleeping. I'm hoping this goes away bc if I keep feeling like this, this med won't work for me, which stinks bc it's the first one that has calmed my thoughts in a year.
Yes. Every time i start the new dosage i have RLS to the point tears in frustration. The first night i started the medication I was up all night. And today i started 20mg and i'm at school moving my legs all around for relief. Hopefully itll go away soon.
Restless Leg Syndrome is listed as one of the very minor side effects reported less that 1% of the time. You may be in that <1%. I would talk to your doctor. There are several very effective medications for RLS. My wife suffers from it, as well as ALZ. Requip (sp) makes RLS worse as well.
I have been on Viibryd for a few months. I too was having RLS. I called the Dr and he gave me another script to take care of the RLS. I have also noticed that the tip of my nose seems numb from time to time. Is anyone else experiencing this? Along with nights that I wake up a 2 am and can't get back to bed. I have always been a sound sleeper.
Because Viibryd is one of those meds with a short half life, taking it on a "messed up schedule" is one of the worst things you can do. It will often result in many of the side effects to appear or be exacerbated, will interfere with sleep and your GI system. You must take it close to the same time every day.
After all... I'm the Viibryd Queen!! I learned this the hard way traveling back and forth from Europe. Particularly with 16 hrs travel and 9 hrs time difference for me it is absolutely critical. Now that I've been on the med for 8 months, I can relax the dosage times, but only a little.
I suspect that if you are really faithful with your dosage times, this side effect will be gone very soon. Some of the side effects are very bothersome. I hung in there through them because I was feeling so much better. Still am. For me it's been life changing.
Try to remember that this drug works on the brain. In order for it to be effective, you don't ever want to take your doses too far apart OR too close together. Hope you're soon feeling better!
Always feel free to also send me a PM if you like. Hope you're soon doing less hokey-pokey in the middle of the night.
I have the exact same problem. If I take it after 10am, my legs crawl for hours before I am finally able to fall asleep that night. I spoke with my doctor about this and it is a common side effect. The earlier in the day you take it, the better off you will be. I try to take mine between 4am and 6am to ensure a good night's sleep.
I have restless arm & leg syndrome periodically. Without knowing, I took Viibryd last night for the 1st time. I had the worst attack of restless arm, back, leg that I can recall. I am sure it had something to do with the Viibryd . unfortunatelty must stop taking.
Yes, not all the time though, but when it happens it wakes both me and my husband up. I’ve taken this medicine before in the past and eventually it passed, you need to do your best to take it the same time every day. However, medicine effects every one differently so you should talk to your doctor if this has gone on for more than three weeks.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 days ago • 21 answers
Updated 16 Aug 2012 • 3 answers
Updated 29 Jan 2015 • 2 answers
Hydroxychloroquine - as a side affect has anyone had it cause restless body syndrome or restless leg
Updated 5 Dec 2015 • 1 answer
Updated 6 Jun 2016 • 2 answers